# SDR DALA2022101906770

- Difficulty date: October 11, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 7,303 hours, 3,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602444AD ISSUED FOR CORROSION FINDINGS DURING 5327-01014 ACCOMPLISHMENT. FOLLOWON ACTION REQUIRED. ACCOMPLISH ERA 602444-14AD SECTION II EVERY 850 FH AFTER SECTION I. ERA 602444-14AD SECTION I IS TIME LIMITED TO 8500 FH. FURTHE R ERA REVISION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT ASSOCIATED AA 5327-01014 ADDED FOR AC 8124 ASSOCIATED ER/A 00-602444 ADDED FOR AC 8124.
